# SDR DALA2023052604232

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 74,476 hours, 9,783 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR INTERNAL AREA DOUBLER INSTALLED FR86, STR2BL, FR86, STR2BR, FR86, STR5AL, FR86, STR5AR IN UPPER FUSELAGE. CORRECTIVE ACTION: COMPLIED WITH PRI 608134-14. EXISTING MODIFICATION INSTALLED PER EM 5330-01151-05B. MODIFICATION IS APPROVED AS PER FAA AD 2015-23-06, IN COMPLIANCE WITH SB A330-53-3160 R03. (2784537)
